{ the weirdest side effect ever! }

April 15, 2011 § Leave a comment

Let’s put aside the fact that I think the universe is trying to kill me: First the hysterectomy didn’t kill me, at times I felt like menopause was killing me but I lived through that, then without missing a beat it was a car accident and now just when I’m starting to not fear leaving my house I was in need of a triple root canal because of an infection.

But like with most things I encounter even a root canal has an element of hilarity. I was prescribed a simple antibiotic which before taking I was reading the list of side effects and thats when I came across the following statement, I shit you not:   Although this effect is uncommon, you may develop a black “hairy” tongue while taking this medication. This effect is harmless and usually goes away.  

Imagine reading that, I mean this might be the one side effect I actually wouldn’t mind getting just to see what a hairy tongue looks like. I wonder if you can shave a tongue? What I wonder is why do all the medications I need have unwanted hair as side effects, what’s next a vitamin that will cause hairy knee caps?

Advertisements

Tagged: , , , , , , , , , , , , , , , , , , , , , , , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

What’s this?

You are currently reading { the weirdest side effect ever! } at does this hysterectomy make me look fat?.

meta

%d bloggers like this: